MathSciNet Relay Station
MathSciNet bibliographic data
MR2042820 65F10
Alanelli, Maria; Hadjidimos, Apostolos Block Gauss elimination followed by a classical iterative method for the solution of linear systems. J. Comput. Appl. Math. 163 (2004), no. 2, 381–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement